MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro blade did not come out when the trigger was pulled.The procedure was completed with a new vv6 device.There was no patient injury.Minimal delay in case to open a new kit.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise# (b)(4).The device was returned to the factory for evaluation on 04/14/2025.An investigation was conducted on 04/17/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact c-ring.There were no visual defects observed on the intact bipolar blades.The blue toggle was manipulated to retract/extend the cutter blade.Upon manipulation of the toggle, the cutter blade would retract/extend with no physical or visual difficulties observed.There were no visual defects observed that prevented the cutter from being retracted.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was not confirmed.The lot # 3000399043 history record review was completed.There was an ncmr, rework, or deviation documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21909808
Report Number2242352-2025-0000493
Device Sequence Number11777132
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000399043(17)260618
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000399043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS WERE NEEDED.
Patient SexUnknown